Social Anxiety Support Forum banner

1 - 2 of 2 Posts

·
Registered
Joined
·
1,118 Posts
Discussion Starter #1
Is this normal?

I took a 10mg dose for 7 days and then switched to 20mg (my doctor told me to do this). So today is the 8th day and I took the regular 20mg pill..

I had weird migraines and headaches, and like my left side of my brain kinda stung/hurt for a few min and then stopped, and then same with some other parts of my head, and even my leg. and overall, i had a headache for the whole day. Is this normal?? I'm kind of sleepy, like i'm yawning and stuff, but my brain feels like it's too active to sleep. I hope i dont have serotonin syndrome or anything..

FYI, I am 16 years old (if that has anything to do with it). Is 20mg considered a high dose? >_<
 

·
Registered
Joined
·
46 Posts
I just started taking prozac and I do get headaches a lot now. I am on 40mg. 20mg. is not a high dose. I really don't know how high you can actually go on this med. but I do know 20mg is a low dosage. I was started off on 40mg. I hope you feel better. Keep us posted.


Angel
 
1 - 2 of 2 Posts
Top